# SDR ASAA0852826

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 2,740 hours, 789 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA60069115
- Condition: Defective
- Location: Apu
- Part time: 2,734 hours, 788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB APU GENERATOR INDICATED 16 AMPS WITH APU NOT RUNNING.  REPLACED GCU GENERATOR CONTROL UNIT.
